Hi, So to start with, I've been on it for 4 months now and I can see very clear improvements in my hair. I'm 25 and my hair was starting to get thinner and the sideburn/front area was pulling back. My hair is now thicker and the hairline is clearly making a comeback (probably not to what it was like but i'm but fussed because it's a good improvement). Now, the big issue is sexual side effects. I've been having serious issues getting an erection and with libido ... which is non existent. The way it's happened is as follows: - First I got a massive sex drive boost ... I could drill a hole through the wall - Then I got a bout of 0 erection/libido - It came back for 2-3 weeks at full flow - Now it's been dead for a month again My question is do this sexual side-effects really go away eventually or should i expect intermittent/no sex drive? That leads me on to my second question - if I stop finasteride, will I loss all the progress I made or will my hair carry on falling out at it's regular pace from where it is at the moment. My issue is my hairloss was steroid induced and so I'm unsure if it will all fall out again if I halt finasteride. Just so it helps, I haven't taken steroids in order 2+ years so it's a non-issue and my sex drive was fine prior to starting finasteride.